# SDR CALA9900466

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 995575219N
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - MAIN CABIN DOOR NR 1 BEAM IS CRACKED AT BOTH ENDS .625 INCH FORWARD AND 1 INCH AFT.  REMOVED AND REPLACED BEAM PER SRM 51-30-0.  (M)
